Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

White deposition on penis, recurring itching. Is it safe to use canesten?

hi my penis was totally white with something before washing it.now it is chean but i have itching on it now.i am washing it properly .but itching comes back in evening or at night.there is no white substance may be called smegma.but itching is there.i bought canesten today.but i am afraid if there are any side effects of it.one thing more i am taking tb medicine .
Asked On : Sat, 29 Dec 2012
Answers:  2 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
,  
General & Family Physician 's  Response
Hallo friend

As you mention that your penis was white.This may be because of collection of smegma or candida infection.
Concern is your personal hyagine. Because if it was patch of candida then that will not clean so easily.

Keep good personal hyagine.
You mentione that there is itching,which may cause by both smegma and candida infection

Canesten contain cotrimazole which is antifungal .I t will take care of your candida infection if there is ,which is less likely.

Just keep good personal hyagine .

take care
Answered: Sat, 29 Dec 2012
I find this answer helpful
General & Family Physician Dr. Sachin Pandit's  Response
Hallo friend

As you mention that your penis was white.This may be because of collection of smegma or candida infection.
Concern is your personal hyagine. Because if it was patch of candida then that will not clean so easily.

Keep good personal hyagine.
You mentione that there is itching,which may cause by both smegma and candida infection

Canesten contain cotrimazole which is antifungal .I t will take care of your candida infection if there is ,which is less likely.

Just keep good personal hyagine .TB medicine does not cause whitning of penis.But TB is common in immunocomprimise host and fungal infection are common in such patient, so consult your doctor.TB medicine eg rifampicine cause orange discolaration of body fluide eg urine even tears.

take care
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor